# SDR CA051104002

- Difficulty date: October 15, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Engine
- Component: Engine, Pwa, PW123C
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKE-OFF AND CLIMB THE ENGINE WAS REPORTED TO SURGE AND LOSE POWER.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED METALIC DEBRIS ON THE TURBOMACHINE CHIP DETECTOR .  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
